MathSciNet Relay Station
MathSciNet bibliographic data
MR645661 (83e:65180) 65N30
Rannacher, Rolf; Scott, Ridgway Some optimal error estimates for piecewise linear finite element approximations. Math. Comp. 38 (1982), no. 158, 437–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement